Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nikki333

How long after you stop accutane does the redness go away??

Recommended Posts

How long after you stop accutane does side effectsb go away? Like redness and chapped lips? Also how long after can u go in sun?

Share this post


Link to post
Share on other sites

Ive been off tane for 6 months and i still have a redder complexion than before i took accutane...and i also flush an even brighter red in certain situations...some say it takes 6 month to a year for it to go...but i dont know if ive seen much improvement in my case

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×